Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Hypertension, heavy feeling in chest. Taking labetalol. Need to ask a doctor for cure?

I just had a baby on 1/29 and was high risk for hypertension .. afterwards my bp went to 172/118 and was put on 400 mg labetalol twice a day... about a week ago I started getting these feeling in my chest like someone is stepping on my chest and I can t breath usually last a minute or two then stops but it happen periodically
Asked On : Fri, 15 Mar 2013
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

"Feeling someone stepping on chest" is very highly suggestive of Coronary Artery Disease...
Your age and gender do not favour it - but congenital anomalies may...
Hypertension goes with it....
Such conflicts can only be resolved by further investigations....

EKG / HOLTER (24 to 48 hour ambulatory monitoring) / ECHOcardiogram / TMT (Treadmill exercise ECG) / LABORATORY work-up – may all be necessary for further assessment and assistance.
Especially so, in view of the young age...

The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 15 Mar 2013
I find this answer helpful
Cardiologist Dr. Hemant Kumar's  Response
i think your blood pressure is not controlled, as your bp increases , it cause strain on heart which leads to heavy feeling on chest.
please check blood pressure specially at time of symptoms
you have to increase medicines
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor